# SDR DALA2023110709191

- Difficulty date: November 5, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 83,995 hours, 21,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 2L ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT INOPERATIVE. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR AREA AND LUBE PER B757- AMM 52-11. OPS CHECK NORMAL. DOOR ARMED AND DISARMED OK. (4306749)
